# SDR 2023FA0000102

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: General aviation
- Aircraft: Z5KY
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30665915
- Part serial: M30529
- Condition: Leaking
- Location: Slide In Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE HAD MULTIPLE SEEM LEAKS AND PATCH DE-BONDING DURING ROUTINE MAINTENANCE AT PRESSURE TESTS PHASE. SLIDE WAS MANUFACTURED IN FEB/2020.
